# SDR C2XA03SH031

- Difficulty date: February 27, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 11,328 hours, 8,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Part number: 14521721005
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK A SPLICE ANGLE ON THE CENTER BEAM TO BUTTSTRAP BETWEEN FRAMES 14 AND 16 WAS FOUND CRACKED.  MAINTENANCE PERFORMED AN ANGLE SPLICE REPAIR TO AFFECTED BEAM IAW EMB 145 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
